# SDR CA971015053

- Difficulty date: September 8, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 11,249 hours
- Engine: Pwa PT6T3
- System (JASC): 7931 · Engine Oil Pressure
- Part: Line
- Condition: Leaking
- Location: Oil System
- Component: Oil Press Switch, Cummsander, 20906200300
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL LEAKING FROM OIL PRESSURE SWITCH SPLIT LINE.
